# SDR SWIA200718873

- Difficulty date: November 14, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 13,680 hours, 11,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD, RIGHT SIDE AND FORWARD GALLEY EMERGENCY LIGHTS ARE INOP.  REPLACED NR 2 EMERGENCY LIGHT CHARGER ASSEMBLY IAW AMM 33-52-04.
